# SDR 95ZZZX3482

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6530R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0199
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 24500233
- Condition: Cracked
- Location: Carburetor Air
- Part time: 597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK AROUND OUTER EDGE OF WELD OF CARBURETOR AIR INTAKE ELBOW TUBE TO CARBURETOR HEAT VALVE BODY, THROUGH 240 DEGREES ARC, DURING ANNUAL/100-HOUR VISUAL INSPECTION OF ENGINE.  SUSPECT CAUSE IS POOR MANUFACTURING/WELDING TECHNIQUES.  SUBMITTER RECOMMENDATION TO PREVENT RECURRENCE, CORRECT MANUFACTURING PROCESS.
